| Model Number |
R SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the defibrillator did not display an ecg signal.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The customer's report was observed and attributed to the analog board.The analog board was replaced and scrapped to resolve the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.